MAUDE Adverse Event Report: TOSOH HI-TEC, INC. AIA-2000; FLUOROMETER, FOR CLINICAL USE

TOSOH HI-TEC, INC. AIA-2000; FLUOROMETER, FOR CLINICAL USE
Model Number AIA-2000ST
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineer (fse) was dispatched to address the reported event.The fse confirmed software database corruption by attempting to reset the database.The fse reinstalled the aia-2000 software and instructed the customer to calibrate all tests and run quality control (qc).The resolution was verified by recalibrating all tests, verifying qc and transmitting to the laboratory information system (lis) without issues.No further action required by field service.The aia-2000 analyzer is operating as expected.A 13 month retrospective review revealed twenty (20) occurrences of complaints related to "software problem" across seven (7) aia-2000 analyzers.However further data assessment did not reveal a correlation between the reported events.The analyzers with repeat failure mode, also had no similar cause.The events revealed the various failures were triggered by communication problem, power fluctuation, software problem, configuration issue, intermittent continuity, electrical problem, data storage or loss of data and operational error.All causes of the reported errors were corrected prior to reporting patient results.There is no indication of a systemic issue and there is no impact to patient safety.The most probable cause of the reported event was due to corrupted aia-2000 software, cause traced to component failure.
 
Event or Problem Description
A customer reported that the computer shut down in the middle of a run on the aia-2000 analyzer.Following the computer restart, samples that were in process at the time of the shutdown appeared in the software with reported results, despite the run not having been completed.The customer stated that these incorrect results remained on the results list despite clearing the specimen database and restarting both the software and computer.The customer then loaded three new samples and during the run, the software prompted for a dilution although no dilution was required.The analyzer is down.A field service engineer (fse) was dispatched to address the reported event which resulted in a delayed reporting of patient samples for beta human chorionic gonadotropin (bhcg).There is no indication of any patient intervention or adverse health consequences due to the delay in reporting of patient results.

Brand Name
AIA-2000
Common Device Name
FLUOROMETER, FOR CLINICAL USE
Manufacturer (Section D)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
janefrances ajiduah
2-2-1 yaesu
chuo-ku, tokyo 10400-28
JA   1040028
6506368314
MDR Report Key25385961
Report Number3004529019-2026-00072
Device Sequence Number18809441
Product Code KHO
UDI-Device Identifier04560189284616
UDI-Public04560189284616
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-2000ST
Device Catalogue Number022100
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown